# SDR AWXA960308

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND CORROSION ON STATION 1016 FLOOR BEAM UPPER CHORD RBL 5 TO LBL 28, WL 208.  FABRICATED REPAIR PARTS AND INSTALLED PER ER 2-53-15-41 (TC-PAN-960551RR).  (M)
